Alert archive / Georgia / Flood Watches in 2006
Flood Watch 2, NWS Atlanta, GA
NWS Atlanta, GA issued this flood watch at Jun 26, 2006, 3:34 AM EDT for 9 counties in Georgia. It took effect at Jun 26, 2006, 12:00 PM EDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Jun 26, 2006, 3:34 AM EDT (07:34 UTC)
- In effect from
- Jun 26, 2006, 12:00 PM EDT
- Expired
- Jun 27, 2006, 6:00 AM EDT
- In force
- 18 hr
- Issued by
- NWS Atlanta, GA
- Flood severity
- None
Counties Banks County, GA, Fannin County, GA, Hall County, GA, Jackson County, GA, Lumpkin County, GA, Madison County, GA, Towns County, GA, Union County, GA, White County, GA
The radar
The Greer radar (KGSP), 147 km from the middle of the area, began a volume at 07:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 7.6 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 151 J/kg
- Mixed-layer CIN
- -175 J/kg
- Mixed-layer LCL
- 1156 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS62 KFFC 260734 FFAFFC URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE PEACHTREE CITY GA 334 AM EDT MON JUN 26 2006 GAZ008-009-015-016-024-261545- /O.NEW.KFFC.FA.A.0002.060626T1600Z-060627T1000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ UNION-TOWNS-LUMPKIN-WHITE-BANKS- INCLUDING THE CITIES OF...DAHLONEGA...CLEVELAND 334 AM EDT MON JUN 26 2006 ...FLOOD WATCH IN EFFECT FROM NOON EDT TODAY THROUGH LATE TONIGHT... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * FLOOD WATCH FOR BANKS...LUMPKIN...TOWNS...UNION AND WHITE COUNTIES IN NORTHEAST GEORGIA. * FROM NOON EDT TODAY THROUGH LATE TONIGHT * RICH MOISTURE WILL CONTINUE TO SPREAD NORTH ACROSS MUCH OF GEORGIA TODAY AND TONIGHT BEFORE SLIDING EAST OUT OF THE AREA. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED ...ESPECIALLY THIS AFTERNOON AND EVENING ACROSS THE EASTERN HALF OF GEORGIA. ACROSS NORTHEAST GEORGIA...THE STORMS MAY CONTINUE TO DEVELOP ALONG THE MOUNTAINS RESULTING IN EXCESSIVE RAINFALL AND FLOODING. * THUNDERSTORMS IN NORTHEAST GEORGIA COULD PRODUCE 2 TO 4 INCHES OF RAIN THIS AFTERNOON AND TONIGHT RESULTING IN FLOODING OF CREEKS AND RIVERS. RUNOFF FROM THE RAIN WILL LIKELY PERSIST OVERNIGHT CAUSING LARGER RIVERS TO CONTINUE TO RISE. A FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR FLOODING ESPECIALLY ALONG LARGER STREAMS AND RIVERS. IF YOU ARE IN THE WATCH AREA...CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU HAVE INTERESTS ALONG AREA RIVERS. KEEP INFORMED...AND BE READY FOR ACTION IF FLOODING IS OBSERVED OR IF A FLOOD WARNING IS ISSUED. $$
3 follow-up statements
000 WGUS62 KFFC 261501 FFAFFC FLOOD WATCH NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1101 AM EDT MON JUN 26 2006 GAZ008-009-015-016-024-262315- /O.CON.KFFC.FA.A.0002.060626T1600Z-060627T1000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ UNION-TOWNS-LUMPKIN-WHITE-BANKS- INCLUDING THE CITIES OF...DAHLONEGA...CLEVELAND 1101 AM EDT MON JUN 26 2006 ...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTH CENTRAL GEORGIA AND NORTHEAST GEORGIA. * THROUGH LATE TONIGHT * RICH MOISTURE WILL CONTINUE TO SPREAD NORTH ACROSS MUCH OF GEORGIA TODAY AND TONIGHT BEFORE SLIDING EAST OUT OF THE AREA. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED ESPECIALLY...THIS AFTERNOON AND EVENING ACROSS THE EASTERN HALF OF GEORGIA. ACROSS NORTHEAST GEORGIA...THE STORMS MAY CONTINUE TO DEVELOP ALONG THE MOUNTAINS RESULTING IN EXCESSIVE RAINFALL AND FLOODING. * THUNDERSTORMS IN NORTHEAST GEORGIA COULD PRODUCE 2 TO 4 INCHES OF RAIN THROUGH TONIGHT RESULTING IN FLOODING OF CREEKS AND RIVERS. RUNOFF FROM THE RAIN WILL LIKELY PERSIST OVERNIGHT CAUSING LARGER RIVERS TO CONTINUE TO RISE. A FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR FLOODING... ESPECIALLY ALONG LARGER STREAMS AND RIVERS. HOWEVER...DUE TO THE MOUNTAINOUS TERRAIN IN THIS AREA...FLASH FLOODING ON SMALLER CREEKS AND STREAMS IS ALSO POSSIBLE. IF YOU ARE IN THE WATCH AREA...CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU HAVE INTERESTS ALONG AREA RIVERS. KEEP INFORMED...AND BE READY FOR ACTION IF FLOODING IS OBSERVED OR IF A FLOOD WARNING IS ISSUED. $$
000 WGUS62 KFFC 261903 FFAFFC URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE PEACHTREE CITY GA 303 PM EDT MON JUN 26 2006 GAZ006-023-025-027-270315- /O.EXA.KFFC.FA.A.0002.000000T0000Z-060627T1000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ FANNIN-HALL-JACKSON-MADISON- INCLUDING THE CITY OF...GAINESVILLE 303 PM EDT MON JUN 26 2006 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS EXPANDED THE * FLOOD WATCH TO INCLUDE PORTIONS OF NORTH CENTRAL GEORGIA AND NORTHEAST GEORGIA. * THROUGH LATE TONIGHT. * RICH MOISTURE WILL CONTINUE TO SPREAD NORTH ACROSS MUCH OF GEORGIA OVERNIGHT BEFORE SLIDING EAST OUT OF THE AREA EARLY TUESDAY. NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED...ESPECIALLY THIS EVENING ACROSS EAST GEORGIA. IN NORTHEAST GEORGIA...THE STORMS WILL CONTINUE TO MOVE OVER AREAS THAT HAVE ALREADY RECEIVED HEAVY RAINFALL OVER THE PAST FEW DAYS...RESULTING IN EXCESSIVE RAINFALL AND FLOODING. * THUNDERSTORMS IN NORTHEAST GEORGIA COULD PRODUCE AN ADDITIONAL 2 OR MORE INCHES OF RAIN THROUGH THIS EVENING...RESULTING IN FLOODING OF CREEKS AND RIVERS. THE RUNOFF FROM THE RAIN WILL LIKELY PERSIST OVERNIGHT CAUSING LARGER RIVERS TO CONTINUE TO RISE. A FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR FLOODING... ESPECIALLY ALONG LARGER STREAMS AND RIVERS. HOWEVER...DUE TO THE MOUNTAINOUS TERRAIN IN MUCH OF THIS AREA...FLASH FLOODING ON SMALLER CREEKS AND STREAMS IS ALSO POSSIBLE. IF YOU ARE IN THE WATCH AREA...CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU HAVE INTERESTS ALONG AREA RIVERS. KEEP INFORMED...AND BE READY FOR ACTION IF FLOODING IS OBSERVED OR IF A FLOOD WARNING IS ISSUED. $$ GAZ008-009-015-016-024-270315- /O.CON.KFFC.FA.A.0002.000000T0000Z-060627T1000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ UNION-TOWNS-LUMPKIN-WHITE-BANKS- INCLUDING THE CITIES OF...DAHLONEGA...CLEVELAND 303 PM EDT MON JUN 26 2006 ...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTH CENTRAL GEORGIA AND NORTHEAST GEORGIA. * THROUGH LATE TONIGHT. * RICH MOISTURE WILL CONTINUE TO SPREAD NORTH ACROSS MUCH OF GEORGIA OVERNIGHT BEFORE SLIDING EAST OUT OF THE AREA EARLY TUESDAY. NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED...ESPECIALLY THIS EVENING ACROSS EAST GEORGIA. IN NORTHEAST GEORGIA...THE STORMS WILL CONTINUE TO MOVE OVER AREAS THAT HAVE ALREADY RECEIVED HEAVY RAINFALL OVER THE PAST FEW DAYS...RESULTING IN EXCESSIVE RAINFALL AND FLOODING. * THUNDERSTORMS IN NORTHEAST GEORGIA COULD PRODUCE AN ADDITIONAL 2 OR MORE INCHES OF RAIN THROUGH THIS EVENING...RESULTING IN FLOODING OF CREEKS AND RIVERS. THE RUNOFF FROM THE RAIN WILL LIKELY PERSIST OVERNIGHT CAUSING LARGER RIVERS TO CONTINUE TO RISE. A FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR FLOODING... ESPECIALLY ALONG LARGER STREAMS AND RIVERS. HOWEVER...DUE TO THE MOUNTAINOUS TERRAIN IN THIS AREA...FLASH FLOODING ON SMALLER CREEKS AND STREAMS IS ALSO POSSIBLE. IF YOU ARE IN THE WATCH AREA...CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU HAVE INTERESTS ALONG AREA RIVERS. KEEP INFORMED...AND BE READY FOR ACTION IF FLOODING IS OBSERVED OR IF A FLOOD WARNING IS ISSUED. $$
000 WGUS62 KFFC 270224 FFAFFC FLOOD WATCH NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1024 PM EDT MON JUN 26 2006 GAZ006-008-009-015-016-023>025-027-271000- /O.CON.KFFC.FA.A.0002.000000T0000Z-060627T1000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ FANNIN-UNION-TOWNS-LUMPKIN-WHITE-HALL-BANKS-JACKSON-MADISON- INCLUDING THE CITIES OF...DAHLONEGA...CLEVELAND...GAINESVILLE 1024 PM EDT MON JUN 26 2006 ...FLOOD WATCH REMAINS IN EFFECT UNTIL 6 AM EDT TUESDAY... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTH CENTRAL GEORGIA AND NORTHEAST GEORGIA. * UNTIL 6 AM EDT TUESDAY * TROPICAL MOISTURE REMAINS IN PLACE OVER NORTH GEORGIA LATE MONDAY EVENING. AN APPROACHING UPPER LEVEL LOW PRESSURE SYSTEM MAY CAUSE ADDITIONAL SHOWERS AND THUNDERSTORMS TO DEVELOP OVERNIGHT. RIVERS AND LARGER STREAMS IN NORTHEAST GEORGIA ARE RUNNING HIGH DUE TO HEAVY RAINFALL EARLIER TODAY AND OVER THE WEEKEND. ANY ADDITIONAL RAINFALL IN THAT PART OF THE STATE COULD CAUSE STREAMS TO OVERFLOW THEIR BANKS. * IF SHOWER AND THUNDERSTORMS REDEVELOP AND MOVE ACROSS NORTHEAST GEORGIA...THERE COULD BE ANOTHER INCH OR TWO OF RAIN BEFORE DAYBREAK. THIS WOULD CAUSE RIVERS AND STREAMS TO CONTINUE TO RISE...AND POSSIBLY OVERFLOW THEIR BANKS. A FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR FLOODING... ESPECIALLY ALONG LARGER STREAMS AND RIVERS. HOWEVER...DUE TO THE MOUNTAINOUS TERRAIN IN MUCH OF THIS AREA...FLASH FLOODING ON SMALLER CREEKS AND STREAMS IS ALSO POSSIBLE. IF YOU ARE IN THE WATCH AREA...CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU HAVE INTERESTS ALONG AREA RIVERS. KEEP INFORMED...AND BE READY FOR ACTION IF FLOODING IS OBSERVED OR IF A FLOOD WARNING IS ISSUED. $$
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this flood watch went out at Jun 26, 3:19 AM EDT, 15 minutes earlier.
Area forecast discussion, Jun 26, 3:19 AM EDT, 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 319 AM EDT MON JUN 26 2006 .SHORT TERM...(TODAY THROUGH WEDNESDAY) PRIMARY CONCERN IN THE SHORT TERM PERIOD IS EVOLUTION OF PLUME OF RICH MOISTURE ACROSS THE AREA AHEAD OF PROGRESSIVE S/W TROUGHS OVER THE MIDWEST AND NRN FL. SEVERAL AREAS RECEIVED ANOTHER DOSE OF HEAVY RAINFALL SUNDAY INCLUDING 2-5IN OVER DAWSON AND LUMPKIN COUNTIES IN NE GA...1-2IN ALONG CHATTAHOOCHEE BASIN IN WRN ATL METRO (2-5IN OVER 48HRS IN THIS SAME AREA) AND 3-5IN OVER BALDWIN AND HANCOCK COUNTIES IN CENTRAL GA. WAVE OVER NRN FL PROGGED TO LIFT NORTH TODAY WITH MODERATE UPSLOPE FLOW LIKELY IN NE GA. MIDWEST WAVE TO GRADUALLY SWING INTO WRN OH VALLEY REGION. PLUME OF MOISTURE CURRENTLY OVER THE SOUTHEAST AND THE MID- ATLANTIC REGION TO SHIFT EAST TODAY AND TONIGHT. SHOULD SEE SCT-NUMEROUS SHRA/TSRA OVER THE REGION TODAY WITH GREATEST COVERAGE OVER ERN ZONES. BASED ON COORD WITH HPC AND RECENT PERFORMANCE OF MODELS... NAM/CANADIAN MODELS PREFERRED OVER GFS. GFS KEEPS HEAVIER PRECIP ACROSS GA WHILE NAM AND CANADIAN KEEP HEAVIEST PRECIP CONFINED TO ERN GA. ACROSS FAR NE ZONES WHERE HVY RAIN OCCURRED THIS TIME SUNDAY MORNING...RISK FOR FLOODING SIGNIFICANT ENOUGH TO WARRANT FLOOD WATCH FOR THIS AFTERNOON AND OVERNIGHT. RAIN MAY TAPER OFF AFTER MIDNIGHT...BUT RUNOFF AND FLOODING PROBLEMS LIKELY TO CONTINUE OVERNIGHT. WILL NEED TO WATCH THIS CAREFULLY TODAY. IF HEAVY BANDS SET UP OVER OTHER AREAS AND ESP CHATTAHOOCHEE BASIN WILL NEED TO EXPAND FFA. TEMPS SHOULD BE QUITE COOL TODAY WITH WIDESPREAD CLOUDS AND PRECIP. MAV/MET/FWC IN GOOD AGREEMENT. PREFERRED BIAS-ADJUSTED MAV IN MOST AREAS EXCEPT KRMG WHICH USED MET FOR MIN TEMPS. AS PLUME MOVES EAST LATE TONIGHT...TEMPS SHOULD WARM TO NEAR NORMAL AGAIN...ESP IN WRN ZONES. .LONG TERM...(WEDNESDAY NIGHT THROUGH SUNDAY) OVERALL PATTERN IN LONG TERM PERIOD DEFINED BY L/W TROUGH OVER THE ERN U.S. AND WNW FLOW ACROSS THE SOUTHEAST. 00Z GFS APPEARS TO KEEP FLOW PRETTY FAR SOUTH FOR THIS TIME OF YEAR...INDICATING SLIGHTLY COOLER THAN NORMAL TEMPS. COULD SEE SOME MCS ACTIVITY APPROACH THE AREA FROM THE NORTH...ESP TOWARDS THE WEEKEND. OTHERWISE SHRA/TSRA SHOULD BE FAIRLY ISOLATED THROUGH THE WEEK. MEX TEMPS GENERALLY USED WITH SOME ADJUSTMENT FOR STRONGER BIASES AT KRMG...KGVL AND KAHN. SNELSON && .PRELIMINARY POINT TEMPS/POPS... ATLANTA 82 67 87 66 / 60 30 10 10 ATHENS 84 67 89 65 / 70 60 10 10 GAINESVILLE 78 65 85 67 / 80 70 20 10 ROME 89 67 94 63 / 60 30 10 10 COLUMBUS 89 70 91 68 / 50 20 10 10 MACON 89 69 93 67 / 60 30 10 10 && .FFC WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH FROM NOON EDT TODAY THROUGH LATE TONIGHT FOR BANKS... LUMPKIN...TOWNS...UNION...WHITE. && 13
Hazardous weather outlook, Jun 25, 5:42 AM EDT, 21 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 542 AM EDT SUN JUN 25 2006 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-260945- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 542 AM EDT SUN JUN 25 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT NUMEROUS SHOWERS WITH SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS NORTH AND CENTRAL GEORGIA TODAY AND CONTINUE TONIGHT. .SYNOPSIS... A STATIONARY FRONT EXTENDED ALONG THE APPALACHIAN MOUNTAINS FROM VIRGINIA AND THE WESTERN CAROLINAS INTO NORTH GEORGIA. A TROPICAL LOW PRESSURE SYSTEM NEAR VERO BEACH FLORIDA WILL MOVE NORTHWEST TO NEAR TALLAHASSEE LATE TONIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARD WILL BE FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH. ALSO OCCASIONAL HEAVY DOWNPOURS OF RAIN MAY CAUSE TEMPORARY STREET FLOODING IN SLOW DRAINING AREAS. THE MOST LIKELY TIME OF THE CONVECTION WILL BE AFTER 2 PM AND WILL CONTINUE THROUGH MIDNIGHT. .DISCUSSION... THE AIR MASS WILL BE MODERATELY UNSTABLE THIS AFTERNOON AND EVENING. CAPES WILL RANGE FROM 400 TO 800...AND LIFTED INDEX VALUES WILL RANGE FROM MINUS 2 TO MINUS 5. AFTERNOON HEATING COMBINED WITH INCREASING LOW LEVEL TROPICAL MOISTURE WILL CAUSE THUNDERSTORMS TO DEVELOP ALONG AND EAST OF THE STATIONARY FRONT TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS MONDAY...TUESDAY AND AGAIN ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE LATEST INFORMATION BUT ACTIVATION IS NOT LIKELY THIS AFTERNOON AND EVENING.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 9:55 AM EDT | Flash Flood Warning | FFC | Fulton | 65 min |
| Jun 26, 4:03 PM EDT | Severe Thunderstorm Warning | FFC | Bibb | 27 min |
| Jun 26, 4:08 PM EDT | Severe Thunderstorm Warning | FFC | Houston | 37 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.